Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

lorazepam, hydrocodone, vision problems, help!

Posted by Peter on August 21, 1998, at 10:05:02

Lately I have been experiencing eye discomfort and vision
problems after taking such drugs as Ativan and hydrocodone
for pain (not together). Sometimes it manifests as
painful tension in the eyes, other times my vision is
blurry and/or there's a feeling that there's something in
my eye that I can't get out. For example, right now, my
vision is very blurred because I took 2mg of lorazepam
last night. I normally have excellent eyesight.
Is this common? If anyone knows ANYTHING about this I
would be very grateful if you posted what you know or
sent me an email directly. Thank you




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Peter thread:337